Duke Mathematical Journal

Maximal operators over arbitrary sets of directions

Nets Hawk Katz

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 97, Number 1 (1999), 67-79.

Dates
First available: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077228501

Mathematical Reviews number (MathSciNet)
MR1681088

Zentralblatt MATH identifier
0942.42009

Digital Object Identifier
doi:10.1215/S0012-7094-99-09702-8

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 47B38: Operators on function spaces (general)

Citation

Katz, Nets Hawk. Maximal operators over arbitrary sets of directions. Duke Mathematical Journal 97 (1999), no. 1, 67--79. doi:10.1215/S0012-7094-99-09702-8. http://projecteuclid.org/euclid.dmj/1077228501.


Export citation

References

  • [Ba] Jose A. Barrionuevo, A note on the Kakeya maximal operator, Math. Res. Lett. 3 (1996), no. 1, 61–65.
  • [ChF] Sun-Yung A. Chang and Robert Fefferman, A continuous version of duality of $H\sp1$ with BMO on the bidisc, Ann. of Math. (2) 112 (1980), no. 1, 179–201.
  • [CF] A. Cordoba and R. Fefferman, On the equivalence between the boundedness of certain classes of maximal and multiplier operators in Fourier analysis, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 2, 423–425.
  • [D] J. Duoandikoetxea Zuazo, Análisis de Fourier, 1991, Ediciones de la Universidad Autonoma de Madrid.
  • [St] Jan-Olov Strömberg, Maximal functions associated to rectangles with uniformly distributed directions, Ann. Math. (2) 107 (1978), no. 2, 399–402.